# SDR USAA2010072391485

- Difficulty date: July 22, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 71,821 hours, 44,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266031
- Part serial: 65
- Condition: Delaminated
- Location: Lt Wing
- Part time: 25,694 hours, 15,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B-CHECK - MAJOR REPAIR - DELAMINATION ON LEFT WING NR 3 SLAT AT OUTBOARD END.  REPLACED NR 3 SLAT IAW B737 AMM 27-81-21-4.
